Safe and effective analgesic & antipyretic
Safe and fast acting analgesic & antipyretic.
Effective relief of minor aches and pains associated with the common code, including headache, toothache, muscular aches and fever.
Ingredient widely used by medical professionals.
Aspirin free - less likely to cause gastric discomfort
Available in packs of 24 tablets
For fast and safe relief of fever and pain:
Age: Adults & children 12 years and older
Dosage and Administration:
Age: Children under 12 years
Dosage and Administration: Consult a doctor
Each tablet contains:
Paracetamol (Acetaminophen) 500mg
Purpose: Relieves pain & fever
Product detailMore >
Find the most suitable medicineMore >